Volume 4, Issue 1 (May 2009)                   IJMSI 2009, 4(1): 37-42 | Back to browse issues page


XML Print


Abstract:  

In this paper we introduce some new conditions of the solu- tions existence for variational-like inequalities with relaxed &eta-&alpha pseu- domonotone mappings in Banach spaces. The advantage of these new conditions is that they are easier to be veri ed than those that appear in some of the previous corresponding articles.

Type of Study: Research paper | Subject: General